# SDR DALA1026269865

- Difficulty date: October 5, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FWD CARGO RT FLOOR SUPPORT DAMAGED AND DAMAGED HOLES AT BS 465. REPAIRED IAW SRM 51-30-5, SRM 51-71-03-801-663A & SRM 51-30-2.
